Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 7, NWS Brownsville, TX

May 26, 2020Hidalgo County, Starr County, Texas

NWS Brownsville, TX issued this flash flood warning at May 26, 2020, 3:35 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2020, 3:35 AM CDT (08:35 UTC)
Expired
May 26, 2020, 5:30 AM CDT
In force
115 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Hidalgo County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 130 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 8.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2059 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2059 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

278 
WGUS54 KBRO 260835
FFWBRO
TXC215-427-261030-
/O.NEW.KBRO.FF.W.0007.200526T0835Z-200526T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
335 AM CDT Tue May 26 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Hidalgo County in deep south Texas...
  Southeastern Starr County in deep south Texas...

* Until 530 AM CDT.

* At 335 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Sullivan City, La Grulla, La Victoria, Alto Bonito, Grulla Middle 
  School and Rio Grande City--roma.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2625 9862 2626 9862 2624 9863 2624 9867
      2624 9868 2626 9868 2627 9872 2628 9870
      2629 9870 2629 9872 2630 9873 2630 9875
      2632 9868 2640 9860 2649 9858 2647 9854
      2644 9850 2626 9859

FLASH FLOOD...RADAR INDICATED

$$

Birchfield
1 follow-up statement
342 
WGUS74 KBRO 261029
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
529 AM CDT Tue May 26 2020

TXC215-427-261039-
/O.EXP.KBRO.FF.W.0007.000000T0000Z-200526T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Starr TX-
529 AM CDT Tue May 26 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 530 AM CDT EARLY THIS MORNING 
FOR SOUTHEASTERN STARR COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 2625 9862 2626 9862 2624 9863 2624 9867
      2624 9868 2626 9868 2627 9872 2628 9870
      2629 9870 2629 9872 2630 9873 2630 9875
      2632 9868 2640 9860 2649 9858 2647 9854
      2644 9850 2626 9859

$$

Mejia

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 12:32 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 26, 12:32 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1232 AM CDT Tue May 26 2020

.DISCUSSION...Updated for latest aviation discussion below.
&&

.AVIATION...A thunderstorm complex is moving into Deep South Texas
and the Rio Grande Valley from the west, with model guidance
showing additional thunderstorms developing within the region
during the overnight hours. Therefore, the development of the
convection, and the associated cold front passage, has been built
into the current suite of TAFs. Overall, VFR to MVFR conditions
with light to moderate winds are expected through the next 24
hours.
&&

.PREV DISCUSSION... /issued 657 PM CDT Mon May 25 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Current radar imagery shows areas of conv firing to
the W and NW of the RGV airports early this evening. Satl imagery
shows generally VFR conditions prevailing outside of the conv with
high level cirrus blowing off to the east. A surface boundary has
drifted into the NE sections of Deep South TX and will likely
remain a focusing mechanism for conv across the region later this
evening through Tues AM. Expect VFR to MVFR ceilings to prevail
initially in the current OOZ TAF set. Aviation conditions will
then likely degrade pretty quickly later this evening as CAMS
guidance pushes a pretty large conv complex through the RGV
overnight. A 500 mb trough axis will then clear through the area
late on Tues which will likely improve the aviation conditions
after 00Z Wed allowing for better chcs at VFR ceilings/vsbys.

PREV DISCUSSION... /issued 340 PM CDT Mon May 25 2020/

.Slight risk of severe weather across portions of Deep South
Texas tonight through Tuesday morning...
.Heavy rainfall potential continues across Deep South Texas
through Tuesday morning...

SHORT TERM (Now through Tuesday Night): A deep mid to upper
level trough will continue to edge into the Central U.S. today and
deepen into the southern plains tonight into Tuesday. A cutoff
low forms at the base of this trough on Tuesday and sets up over
central Texas.

This morning's sounding showed ample instability with CAPE near 3000
J/kg at BRO and negligible CIN. With surface moisture continuing to
stream in from the Gulf over the region today and this ample
instability in place, the atmosphere over Deep South Texas and the
Rio Grande Valley is primed for convection. A vort max will rotate
around the base of the trough this evening as a weak cold front
approaches the region. These surface and upper level forcings will
provide all that's needed to spark convection across central and
southern Texas this evening and into tonight. Models show that the
initially discrete cells form and then merge into an MCS in south
central Texas, which then bows out and moves through Deep South
Texas and the RGV late tonight into Tuesday morning. However, the
last couple runs of the HRRR show two separate systems forming this
evening, one near San Antonio near the cold front and the other
across Zapata and Webb Counties. Both of these systems would pass
through late tonight into tomorrow morning. Regardless of if there
is one main system or two, there is a potential for severe
thunderstorm winds, hail, and isolated flash flooding.

The Storm Prediction Center (SPC) has a slight risk for severe
weather across all of Deep South Texas and the Rio Grande Valley for
tonight and most of our area in a marginal risk for Tuesday morning.
The primary threats include damaging wind and hail with these
storms. In addition to the severe weather threat, the Weather
Prediction Center (WPC) has included all of Deep South Texas and the
Rio Grande Valley in a marginal risk for excessive rainfall tonight
through Tuesday. This means that isolated flash flooding will be
possible as these storms move through the area during the short
term. WPC's Day 1-2 QPF shows most of Deep South Texas receiving
1.00" to 3.00" of total rainfall through 7 AM CDT Wednesday, but
locally higher amounts are possible.

Tonight's temperatures will be similar to what we saw last night
with lows generally be in the lower to mid 70s, and Tuesday night
will be slightly cooler behind the front with lows in the upper 60s
and lower 70s. Tomorrow afternoon will be warm, but slightly cooler
than normal with high temperatures in the mid to upper 80s.

LONG TERM (Wednesday through Monday): The global models are in
fairly good agreement with the 500mb low/trough across northeast
and east Texas Wednesday. The northwest flow aloft across the
western half of the state will bring drier air aloft across south
Texas and low to mid level moisture will diminish across the area
as a result. Subsidence will continue across southwest Texas
Thursday with the upper level low/trough across Arkansas into
Louisiana. The rest of the forecast period is dependent on the
development of a 500mb shortwave trough or 500mb low developing
across southwest Texas Thurs night and there are differences
between the GFS and ECMWF with the location of the upper feature
Friday but they both prog relatively high rain chances Friday. Low
to mid level moisture is expected to remain high across northeast
Mexico into the Rio Grande Valley through the weekend into early
next as a shear axis develops along the Texas coast Saturday
between the 500mb ridge across the southwest United States and the
500mb ridge across the eastern Gulf of Mexico. In addition...the
global models prog a 500mb low/inverted trough across northern
Mexico. That upper level feature is expected to move slowly
westward through the rest of the forecast period and rain chances
should gradually diminish through Sunday into Monday as the upper
level ridge across the southern plains Sunday amplifies across
east Texas.

MARINE (Now through Tuesday Night): Buoy 42020 is reporting seas
near 3 feet and southeast winds around 10 knots. Showers and
thunderstorms will be possible tonight through mid-day Tuesday as a
weak cold front approaches the area. These storms could bring strong
winds and frequent cloud-to-water lighting. Localized winds and seas
will likely be affected by any outflows produced by any strong
storms that may develop. Winds and seas will gradually subside
Tuesday night.

Wednesday through Saturday...Light north to northeast winds will
prevail across the coastal waters Wednesday with surface high
pressure across the northwest Gulf of Mexico. Winds will veer to
the southeast Wed night and increase as the surface ridge across
the western Gulf of Mexico moves weakens and low pressure across
west Texas allows the pressure gradient to increase across the
lower Texas coast. Light to moderate southeast winds Wed night
will veer to the south to southeast Thursday. A convective frontal
boundary is expected to move through the coastal waters Friday and
winds will shift to the northwest and increase in the wake of the
front. Moderate to strong northwest winds Friday morning will
become light and variable Friday evening with a weak coastal
trough developing across the western Gulf. Weak coastal troughing
is expected to continue across the western Gulf Saturday and winds
will remain light and variable across the coastal waters as a
result.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 AM CDT this morning for TXZ256-257-
     351.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, May 25, 6:22 PM CDT, 9 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
622 PM CDT Mon May 25 2020

TXZ248>257-351-353-262330-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
622 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

Scattered strong to severe thunderstorms will be possible across
all of Deep South Texas tonight. Large hail, damaging winds and
heavy rainfall can be expected with thunderstorms. The main timing
across the northern ranchlands will likely be after 8 PM. If
storms can hold together into the Rio Grande Valley, it would
likely be after 12 AM.

Minor coastal flooding will likely continue along the lower Texas
coast through 12 AM CDT tonight. Water will run up to near the
dunes along thin beaches.

There is a high risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms will be possible into Tuesday for
mainly the Rio Grande Valley and coastal areas of Deep South
Texas. Large hail, damaging winds and heavy rainfall may accompany
any thunderstorms that develop.

An elevated risk of rip currents is possible at the local beaches
Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight due to severe weather
potential.

GMZ130-132-135-150-155-170-175-262330-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
622 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

Scattered strong to severe thunderstorms will be possible
overnight tonight into Tuesday morning. Large hail, dangerous
winds and waterspouts may accompany any thunderstorms that
develop.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms will be possible into Tuesday.
Large hail, dangerous winds and waterspouts may accompany any
thunderstorms that develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight due to severe weather
potential.

In the hours before

Local storm report, May 26, 2:35 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
235 AM CDT TUE MAY 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     FUNNEL CLOUD     EL SAUZ                 26.57N  98.87W
05/26/2020                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS STARR COUNTY
            DEPUTY OBSERVED LIGHTNING-ILLUMINATED FUNNEL CLOUD IN
            THE VICINITY OF EL SAUZ.

&&

EVENT NUMBER BRO2000024

TOMASELLI
Special weather statement, May 26, 2:40 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
240 AM CDT Tue May 26 2020

TXZ248-252-260830-
Zapata TX-Starr TX-
240 AM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 330 AM
CDT...

At 239 AM CDT, National Weather Service Doppler radar was tracking a
strong thunderstorm near Lopeno, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Roma, El Sauz, Viboras, Lopeno, New Falcon, Roma Creek, Roma High
School, Salineno, Falcon State Park and Falcon Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2680 9903 2679 9895 2678 9865 2646 9888
      2639 9901 2641 9902 2641 9905 2645 9910
      2648 9909 2652 9913 2654 9917 2662 9918
      2666 9920 2672 9921 2675 9924 2679 9924
      2681 9926
TIME...MOT...LOC 0739Z 267DEG 33KT 2670 9917

60/SPEECE
Special weather statement, May 26, 2:49 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Brownsville TX
249 AM CDT Tue May 26 2020

TXZ255-257-260845-
Coastal Cameron TX-Inland Cameron TX-
249 AM CDT Tue May 26 2020

...SPECIAL WEATHER STATEMENT...

At 248 AM CDT, National Weather Service Doppler radar was tracking
strong thunderstorms along a line extending from 6 miles east of
Arroyo City to Laguna Heights. Movement was northeast at 35 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
South Padre Island, Arroyo City, Port Isabel City Hall, U.S. Coast
Guard Station, Port Isabel Lighthouse, Port Isabel High School, Port
Isabel Fire And Police Department, South Padre Island Convention
Center, Laguna Vista Police Department and Garria Elementary School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2605 9716 2597 9714 2596 9716 2596 9728
      2593 9730 2627 9751 2641 9735 2639 9737
      2636 9738 2639 9732 2636 9733 2636 9732
      2635 9732 2638 9727 2637 9730 2641 9722
      2607 9716 2607 9714
TIME...MOT...LOC 0748Z 228DEG 29KT 2631 9733 2611 9725

60/SPEECE
Local storm report, May 26, 3:23 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
323 AM CDT TUE MAY 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     FLASH FLOOD      RIO GRANDE CITY         26.38N  98.83W
05/26/2020                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS FLOODWATER
            ENTERING AT LEAST TEN (10) HOMES IN LAS LOMAS AREA.
            EMERGENCY PERSONNEL BEING DISPATCHED TO LOCATION FOR
            POTENTIAL RESCUES.

&&

EVENT NUMBER BRO2000025

TOMASELLI
Special weather statement, May 26, 3:25 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Brownsville TX
325 AM CDT Tue May 26 2020

TXZ252-260915-
Starr TX-
325 AM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STARR AND SOUTHEASTERN
ZAPATA COUNTIES UNTIL 415 AM CDT...

At 324 AM CDT, Doppler radar was tracking a strong thunderstorm near
North Escobares, or near Escobares, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Garciasville, La Rosita,
Los Alvarez, Fort Ringgold County Park, Garceno and Starr County
Sheriffs Office.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2667 9902 2670 9900 2662 9857 2628 9869
      2630 9876 2631 9876 2630 9874 2631 9874
      2633 9875 2633 9879 2637 9880 2637 9886
      2635 9890 2639 9893 2637 9895 2640 9896
      2639 9901 2641 9902 2640 9905 2642 9911
TIME...MOT...LOC 0824Z 275DEG 28KT 2648 9896

Mejia
Special weather statement, May 26, 3:29 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Brownsville TX
329 AM CDT Tue May 26 2020

TXZ252-253-260930-
Southern Hidalgo TX-Starr TX-
329 AM CDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO AND SOUTH
CENTRAL STARR COUNTIES UNTIL 430 AM CDT...

At 329 AM CDT, Doppler radar was tracking a strong thunderstorm over
Los Ebanos, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Mission, Hidalgo, Palmview, Penitas, Sullivan City, La Joya,
Palmhurst, North McAllen, Los Ebanos and Sharyland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.

LAT...LON 2610 9829 2612 9827 2611 9830 2610 9830
      2617 9834 2616 9839 2620 9844 2623 9845
      2622 9848 2620 9848 2625 9856 2622 9856
      2626 9859 2624 9867 2627 9871 2643 9865
      2635 9817 2608 9822 2607 9825
TIME...MOT...LOC 0829Z 281DEG 18KT 2621 9854

CB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:15 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata45 min
May 25, 7:41 PM CDTSpecial Weather StatementBROStarr49 min
May 25, 7:55 PM CDTSevere Thunderstorm WarningBROStarr50 min
May 25, 7:59 PM CDTSpecial Weather StatementBROJim Hogg46 min
May 25, 8:42 PM CDTSevere Thunderstorm WarningBROStarr48 min
May 25, 9:03 PM CDTSpecial Weather StatementBROZapata42 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata25 min
May 25, 11:59 PM CDTSpecial Weather StatementBROZapata46 min
May 26, 12:20 AM CDTSevere Thunderstorm WarningBROZapata40 min
May 26, 12:52 AM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata38 min
May 26, 1:17 AM CDTTornado WarningBROJim Hogg, Starr, Zapata43 min
May 26, 1:27 AM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Jim Hogg, Starr, Zapata63 min
May 26, 1:59 AM CDTTornado WarningBROStarr31 min
May 26, 2:15 AM CDTSpecial Weather StatementBROBrooks, Jim Hogg60 min
May 26, 2:25 AM CDTSevere Thunderstorm WarningBROHidalgo, Starr65 min
May 26, 2:40 AM CDTSpecial Weather StatementBROStarr50 min
May 26, 2:43 AM CDTAreal Flood AdvisoryBROStarr2 hr
May 26, 2:49 AM CDTSpecial Weather StatementBROCameron56 min
May 26, 2:59 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata3 hr
May 26, 3:02 AM CDTFlash Flood WarningBROStarr5 hr
May 26, 3:25 AM CDTSpecial Weather StatementBROStarr50 min
May 26, 3:29 AM CDTSpecial Weather StatementBROHidalgo61 min
May 26, 5:03 AM CDTSpecial Weather StatementBROHidalgo57 min
May 26, 5:27 AM CDTSpecial Weather StatementBROHidalgo48 min
May 26, 7:49 AM CDTSpecial Weather StatementBROZapata41 min
May 26, 8:05 AM CDTSpecial Weather StatementBROZapata55 min
May 26, 8:31 AM CDTAreal Flood AdvisoryBROZapata3 hr
May 26, 8:45 AM CDTCoastal Flood StatementBROKenedy7 hr
May 26, 8:53 AM CDTSpecial Weather StatementBROJim Hogg67 min
May 26, 9:27 AM CDTSpecial Weather StatementBROBrooks63 min
May 26, 9:54 AM CDTSpecial Weather StatementBROHidalgo66 min
May 26, 10:36 AM CDTSpecial Weather StatementBROWillacy54 min
May 26, 11:02 AM CDTSpecial Marine WarningBRO88 min
May 26, 11:29 AM CDTSpecial Weather StatementBROHidalgo61 min
May 26, 11:59 AM CDTSpecial Marine WarningBRO72 min
May 26, 12:37 PM CDTSpecial Weather StatementBROWillacy53 min

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.